# SDR SWAA2018110426414

- Difficulty date: October 1, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5020
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 ACTUATOR LEADING EDGE SLAT SKIN CRACKED AROUND AFT FASTENER HOLE.  REPAIRED SLAT SKIN IAW SRM.
